Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 509, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Dec 28, 2005, 2:25 PM CST for Chambers County, Randolph County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2005, 2:25 PM CST (20:25 UTC)
- Expired
- Dec 28, 2005, 3:15 PM CST
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Chambers County, AL, Randolph County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 12:40 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 282025
SVRBMX
ALC017-111-282115-
/O.NEW.KBMX.SV.W.0509.051228T2025Z-051228T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CST WED DEC 28 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE AREA OF ROANOKE
* UNTIL 315 PM CST
* AT 220 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 24 MILES WEST OF ROANOKE...OR ABOUT 12 MILES
NORTHEAST OF ALEXANDER CITY...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STROUD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
3314 8565 3321 8530 3321 8526 3301 8521
3296 8558
$$
JD/813 follow-up statements
000
WWUS54 KBMX 282040
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CST WED DEC 28 2005
ALC017-111-282115-
/O.CON.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
239 PM CST WED DEC 28 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN RANDOLPH AND NORTHERN CHAMBERS COUNTIES...
AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL. THIS STORM WAS LOCATED NEAR WADLEY...OR ABOUT 13 MILES
SOUTHEAST OF ASHLAND...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLTOWN...ROANOKE...FIVE POINTS AND STROUD.
HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED WITH THIS STORM. IF YOU
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE
AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
3314 8565 3321 8530 3321 8526 3301 8521
3296 8558
$$
JD/81000
WWUS54 KBMX 282104
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST WED DEC 28 2005
ALC017-111-282115-
/O.CON.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
305 PM CST WED DEC 28 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR SOUTHERN RANDOLPH AND NORTHERN CHAMBERS COUNTIES...
AT 305 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR STROUD...OR ABOUT 7 MILES SOUTH OF ROANOKE...MOVING EAST
AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
3314 8565 3321 8530 3321 8526 3301 8521
3296 8558
$$
JONES/90000
WWUS54 KBMX 282117
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CST WED DEC 28 2005
ALC017-111-282127-
/O.EXP.KBMX.SV.W.0509.000000T0000Z-051228T2115Z/
CHAMBERS AL-RANDOLPH AL-
317 PM CST WED DEC 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH AND NORTHERN
CHAMBERS COUNTIES EXPIRED AT 315 PM CST...
AT 317 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3300 8559 3311 8559 3312 8560 3312 8565
3314 8565 3321 8530 3321 8526 3301 8521
3296 8558
$$
JONES/90What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 1:23 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 28, 1:23 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 123 PM CST WED DEC 28 2005 .DISCUSSION... THIS WILL BE SHORT DUE TO ON GOING SEVERE WEATHER. THE MAIN THREAT IS HAIL THROUGH 6 PM FOR LOCATION ALONG AND EAST OF INTERSTATE 65. THERE IS A SMALL POTENTIAL FOR SOME STORMS TO ROTATE SOUTH IF I65/85...BUT THAT IS A VERY SMALL CHANCE. AFTER THE STORM PASS TONIGHT SKIES WILL BEGIN TO CLEAR TOMORROW. HIGHS TOMORROW WILL BE IN THE 50S AND WARMING BACK UP TO THE 60S AGAIN BY THE WEEKEND. EXPECT SOME MORE THUNDERSTORMS ON SATURDAY BUT THAT SHOULD BE IT...THE POTENTIAL FOR STRONG TO SEVERE IS QUITE LOW. THE MAIN LOW MOVES NORTH OF ALABAMA THROUGH TENNESSEE AND THE WARM AIR AND DYNAMICS WILL BE CONFINED TO THE GULF OF MEXICO. HIGH PRESSURE WILL BUILD IN ON SUNDAY WITH ANOTHER ROUND OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. THE MODELS ARE SHOWING SOME MORE DYNAMICS WITH THIS STORM SYSTEM AND THERE IS SOME POTENTIAL FOR STRONGER STORMS. WILL CONTINUE TO WATCH THIS. THINGS DRY OUT ON TUESDAY WITH A DRY COLD FRONT ON WEDNESDAY. ONCE AGAIN SORRY FOR THE SHORT DISCUSSION. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 38 50 29 60 / 20 0 10 10 ANNISTON 39 51 31 61 / 10 0 10 10 BIRMINGHAM 39 52 33 62 / 10 0 10 10 TUSCALOOSA 37 58 35 65 / 0 0 10 10 CALERA 40 53 32 63 / 10 0 10 10 AUBURN 42 52 36 61 / 10 0 10 10 MONTGOMERY 42 58 34 65 / 10 0 10 10 TROY 42 58 34 65 / 10 0 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...TOPNADO WATCH I-65 AND EAST THROUGH 01Z. && 80
Hazardous weather outlook, Dec 28, 11:22 AM CST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1122 AM CST WED DEC 28 2005 ALZ011>015-017>050-291722- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1122 AM CST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ...AREA OF SLIGHT RISK SHIFTED SLIGHTLY EAST... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 6 PM TODAY MAINLY ALONG AND EAST OF A LINE FROM SELMA TO CLANTON TO CENTRE. A STRONG UPPER LEVEL SYSTEM WITH AN ASSOCIATED COLD FRONT WILL MOVE INTO AND ACROSS THE AREA THIS AFTERNOON ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ENOUGH SHEAR MAY BE PRESENT TO ALLOW SOME STORMS TO ROTATE AND POSSIBLY PRODUCE AN ISOLATED TORNADO...MAINLY ACROSS THE SOUTHEAST SECTIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ACTIVE PATTERN WILL CONTINUE THROUGH THE PERIOD AND STRONG STORMS WILL BE POSSIBLE ON SATURDAY AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED TODAY. JD/81
In the hours before
Local storm report, Dec 28, 1:06 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL INVERNESS 33.40N 86.72W
12/28/2005 0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZE HAIL IN INVERNESS ON US HWY 280.
1221 PM HAIL MIDWAY 32.07N 85.52W
12/28/2005 0.75 INCH BULLOCK AL PUBLIC
PENNY SIZE HAIL REPORTED IN MIDWAY.
1250 PM HAIL 1 S EUFAULA 31.89N 85.15W
12/28/2005 1.00 INCH BARBOUR AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 1 1/2 MILES SOUTH OF EUFALA.
&&
JSSLocal storm report, Dec 28, 1:20 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 3 NW TALLADEGA 33.46N 86.13W
12/28/2005 0.50 INCH TALLADEGA AL EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL REPORTED ON STEMLEY ROAD IN THE
STEMLEY COMMUNITY.
1258 PM HAIL 1 SE LINCOLN 33.59N 86.13W
12/28/2005 1.75 INCH TALLADEGA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT THE TALLADEGA SUPER
SPEEDWAY.
&&
JSSLocal storm report, Dec 28, 1:29 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL HOLY TRINITY 32.22N 85.00W
12/28/2005 1.75 INCH RUSSELL AL EMERGENCY MNGR
GOLF BALL SIZE HAIL.
0100 PM HAIL COTTONTON 32.15N 85.07W
12/28/2005 0.75 INCH RUSSELL AL EMERGENCY MNGR
DIME SIZE HAIL.
0105 PM HAIL WILSONVILLE 33.24N 86.48W
12/28/2005 0.75 INCH SHELBY AL NWS EMPLOYEE
DIME SIZE HAIL DOWNTOWN.
0115 PM HAIL ASHLAND 33.27N 85.83W
12/28/2005 0.88 INCH CLAY AL EMERGENCY MNGR
NICKLE SIZE HAIL.
&&
JSSLocal storm report, Dec 28, 1:34 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL JACKSONS GAP 32.88N 85.82W
12/28/2005 0.75 INCH TALLAPOOSA AL PUBLIC
PENNY SIZE HAIL REPORTED IN JACKSONS GAP.
0129 PM HAIL 2 S ANNISTON 33.63N 85.81W
12/28/2005 1.00 INCH CALHOUN AL OTHER FEDERAL
QUARTER SIZE HAIL REPORTED BY THE FLIGHT SERVICE STATION
LOCATED AT THE ANNISTON METRO AIRPORT.
&&
JSSLocal storm report, Dec 28, 2:00 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL OXFORD 33.60N 85.83W
12/28/2005 1.00 INCH CALHOUN AL PUBLIC
QUARTER SIZE HAIL REPORTED ON HWY 78 IN OXFORD.
0136 PM HAIL CHILDERSBURG 33.28N 86.35W
12/28/2005 0.25 INCH TALLADEGA AL LAW ENFORCEMENT
PEA SIZE HAIL REPORTED IN THE BON AIR COMMUNITY NEAR
CHILDERSBURG.
0137 PM HAIL JACKSONS GAP 32.88N 85.82W
12/28/2005 1.00 INCH TALLAPOOSA AL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED IN JACKSONS GAP.
0154 PM HAIL KELLYTON 32.98N 86.03W
12/28/2005 0.88 INCH COOSA AL POST OFFICE
MARBLE TO NICKEL SIZE HAIL REPORTED IN KELLYTON.
&&
JSSLocal storm report, Dec 28, 2:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 1 N EDWARDSVILLE 33.72N 85.51W
12/28/2005 0.75 INCH CLEBURNE AL EMERGENCY MNGR
0210 PM HAIL 6 NE ALEXANDER CITY 32.99N 85.86W
12/28/2005 1.75 INCH TALLAPOOSA AL EMERGENCY MNGR
QUARTER TO GOLFBALL
0214 PM HAIL MILLBROOK 32.49N 86.37W
12/28/2005 0.88 INCH ELMORE AL EMERGENCY MNGR
0215 PM HAIL NEW SITE 33.04N 85.78W
12/28/2005 0.75 INCH TALLAPOOSA AL EMERGENCY MNGR
&&
JSSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:42 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Dec 28, 11:38 AM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 37 min |
| Dec 28, 11:54 AM CST | Severe Thunderstorm Warning | BMX | Bullock | 36 min |
| Dec 28, 12:04 PM CST | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 41 min |
| Dec 28, 12:11 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 34 min |
| Dec 28, 12:12 PM CST | Severe Thunderstorm Warning | BMX | Shelby | 14 min |
| Dec 28, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Russell | 57 min |
| Dec 28, 12:22 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 38 min |
| Dec 28, 12:40 PM CST | Severe Thunderstorm Warning | BMX | Lee | 20 min |
| Dec 28, 12:52 PM CST | Tornado Warning | BMX | Russell | 23 min |
| Dec 28, 12:54 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 60 min |
| Dec 28, 12:55 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 35 min |
| Dec 28, 1:05 PM CST | Severe Thunderstorm Warning | BMX | Clay | 25 min |
| Dec 28, 1:08 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Dec 28, 1:11 PM CST | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 49 min |
| Dec 28, 1:12 PM CST | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| Dec 28, 1:17 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 43 min |
| Dec 28, 1:29 PM CST | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Dec 28, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 32 min |
| Dec 28, 1:42 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 48 min |
| Dec 28, 1:46 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 44 min |
| Dec 28, 1:49 PM CST | Severe Thunderstorm Warning | BMX | Pike | 26 min |
| Dec 28, 1:50 PM CST | Severe Thunderstorm Warning | BMX | Randolph | 40 min |
| Dec 28, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Dec 28, 1:56 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Dec 28, 1:57 PM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 33 min |
| Dec 28, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Elmore | 51 min |
| Dec 28, 2:26 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 45 min |
| Dec 28, 2:29 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 16 min |
| Dec 28, 2:42 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
| Dec 28, 2:53 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 15 min |
| Dec 28, 3:44 PM CST | Severe Thunderstorm Warning | BMX | Bullock | 21 min |
| Dec 28, 4:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.